Nausea and contraception: why it happens and how to prevent it

Nausea and oral contraceptives
Since the introduction of the first pill in 1960, women have become dependent on birth control pills as an effective contraceptive. More than 25 percent of women who use contraception today with contraceptive pills.

The pill is 99% more effective in preventing pregnancy when taken properly. Like any medication, it can cause side effects. Nausea is one of the most common side effects of birth control pills.

Why does the pill cause nausea?
Nausea is the result of estrogen, which keto fit premium can irritate the stomach. It is likely that cereals that contain high doses of estrogen, especially emergency contraception, cause upset stomach in tablets that have a lower dose of this hormone. Nausea is more common when you start taking the pill.

How to treat nausea when you take the pill
There is no specific treatment for nausea caused by birth control pills. However, you may find the convenience of mild episodes of nausea with these home remedies:

Eat only light foods, such as bread and nuts.
Avoid foods that contain strong flavors, too sweet or greasy or fried.
Drink cold liquids
Avoid any activity after eating.
Drink a glass of ginger tea.
Eat smaller and more frequent meals.
Take a series of deep breaths.
He also found pressure on some points of the wrist to relieve mild nausea. This traditional Chinese treatment is called acupressure.

The nausea caused by the pill should be resolved in a few days. If nausea persists, schedule an appointment to see your doctor. Nausea without stopping can affect your appetite and your weight. You may need to switch to another type of pill or different contraceptive.

Be the first to comment

Leave a Reply

Your email address will not be published.


*